» » Took it for little less than a year (10 months). No significant
» » improvement over Proscar, and I may have lost some on the crown. I
» » stay on it if there were any advantage to it, but I haven’t seen any.
» One month since my first post,i have lost allot of hair but i have been
» back to dutasteride 0,5 daily (Plus minox 5%) since the 20 of July and for
» the last 10 days on 1.0 mg daily.Shedding has definitely stopped and i am
» just waiting to see what’s next.I am going to have a haircut tomorrow after
» 2 months and i am getting anxious the hairdresser is going to make comments
» on my hair…I took pictures and i will upload them as far as i see any
I am new to dutasteride, however, I had been taking 1mg finasteride(daily)for the past 12 years plus 5% minoxidil 2x a day and noticed this past year, that my hair loss has started to increase again, especially in the crown area. Now, I would not say that I actually ever grew any additional hair, while using finasteride, however, I do feel that it helped me to keep my MPB from getting progressively worse. (That is until about the last 8-10 months… indicating to me that the 1mg finasteride was probably no longer effective).
I had contemplated upping my dose of finasteride to 2.5mg (daily), however, if what I have read about dut is correct, then 2.5mg of fin (daily) would still be less effective than 0.5mg of dutasteride (daily).
I just recently switched to Dutasteride 0.5mg everyday…and I am wondering if the side effects that I am experiencing are temporary and will subside after extended use. In fact, I just started taking dutasteride 0.5mg on Monday (4 days ago) and I have already noticed a persistent headache with mild flu-like symptoms along with a constant dry mouth and a tightness in my chest. I take it first thing in the morning on an empty stomach and the symptoms seem to get milder by 5pm-6pm that day.
My intention is to take dutasteride 0.5mg every day, however, if necessary, I would take it every day for two weeks (loading phase) and then back down to 0.5mg every other day. I noticed that you had gone from daily to eod and then back to daily…is that correct?
Can you tell me if you hhave experienced any of the symtoms that I had mentioned and whether these are typical side effects (which would hopefully subside with extended treatment) or are these perhaps symptoms of an allergic reaction to dutasteride instead?
And would you comment further on your experience with the dosage and frequency of dut that you’ve had the most success with.
In addition to feedback from nikolasnky, I would greatly appreciate any insight that all others would have to offer on this subject.